# SDR QXEA0200337

- Difficulty date: February 17, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN RADIUS OF CASTELLATION AT STRINGER 22 ON FRAME 50-2.  REPAIRED IAW FOKKER MM.
